# SDR DALA2023041302959

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 83,083 hours, 10,899 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 2R DOOR UNABLE TO ARM. CORRECTIVE ACTION: FOUND DEBRIS BLOCKING GIRT BAR. REMOVED SAME. DOOR OPS NML. (9948476)
